# SDR SWAA2025031906115

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 22,315 hours, 11,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER CUTOUT DAMAGED GROUND RECEPTACLE LOWER CUTOUT HAD BEEN PREVIOUSLY REPAIRED FILLER ITEM 3 ON PREVIOUS REPAIR HAD A CRACK AT THE AFT RIVET HOLE LOCATION SEE PICTURE IN THE ATTACHMENT <[01].  PERFORMED HFEC ON EXTERNAL POWER DOOR LOWER CUTOUT PER; 737 NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.; [02] GROUND POWER DOOR LOWER CUTOUT WAS PREVIOUSLY REPAIRED; NO TRIMMING WAS REQUIRED; REMOVED FILLER AND FABRICATED NEW FILLER TO INSTALLED PER SRM 53-10-15-2R-4.
